# SDR ASAA2014091009100

- Difficulty date: September 10, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 24,637 hours, 7,675 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO HEADING ON F/O'S NAV DISPLAY, AND MAP FLAG DISPLAYED.  ACFT GROUNDED.  REBOOTED FMC IAW FIM TASK 34-61, TSK 807, OPS NORMAL, OPS RESTORED, BITE CHECKED OK.  FMC OK NO HISTORY 90 DAYS. ETOPS GROUND VERIFICATION COMPLETE..
